# SDR AALA202504210296

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFCR HAS BROKEN EMERGENCY FLOOR  PROXIMITY LIGHT. OFCR EMERGENCY FLOOR PROXIMITY LIGHT ASSY REPLACED IAW 33-51-05-960-802.
